# SDR UPS08852181

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MDCC STA 100, LEFT BELOW FLOOR LEVEL, LAMINATED SHIM IS DELAMINATED.  REMOVED FLOORBOARD, FABBED AND INSTALLED BROKEN FITTING, CLOSED FLOORBOARD IAW SRM 53-21-1, 51-1-21, 51-3-0, 51-1-8.
